myChart login

Manage Your Health

Share/Save/Bookmark
Decrease (-) Restore Default Increase (+)

Manage Your Health

Back to Health Library   Print This Page Print    Email to a Friend Email
    Erythema nodosum associated with sarcoidosis
   
Erythema nodosum associated with sarcoidosis

This picture shows reddish-purple, hard (indurated), painful nodules (Erythema nodosum) that occur most commonly on the shins. These lesions may be anywhere on the body and may be associated with tuberculosis (TB), sarcoidosis, coccidioidomycosis, systemic lupus erythematosis (SLE), fungal infections, or in response to medications.


Review Date: 10/12/2009
Reviewed By: Kevin Berman, MD, PhD, Atlanta Center for Dermatologic Disease, Atlanta, GA. Review provided by VeriMed Healthcare. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com
 
© WakeMed Health & Hospitals, Raleigh, NC  |  919.350.8000  |